Vol. 11, No. 8, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 8, 1841–2148
Issue 7, 1587–1839
Issue 6, 1343–1586
Issue 5, 1083–1342
Issue 4, 813–1081
Issue 3, 555–812
Issue 2, 263–553
Issue 1, 1–261

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Monotonicity of nonpluripolar products and complex Monge–Ampère equations with prescribed singularity

Tamás Darvas, Eleonora Di Nezza and Chinh H. Lu

Vol. 11 (2018), No. 8, 2049–2087
DOI: 10.2140/apde.2018.11.2049
Abstract

We establish the monotonicity property for the mass of nonpluripolar products on compact Kähler manifolds, and we initiate the study of complex Monge–Ampère-type equations with prescribed singularity type. Using the variational method of Berman, Boucksom, Guedj and Zeriahi we prove existence and uniqueness of solutions with small unbounded locus. We give applications to Kähler–Einstein metrics with prescribed singularity, and we show that the log-concavity property holds for nonpluripolar products with small unbounded locus.

Keywords
Monge–Ampère equation, variational approach, pluripotential theory
Mathematical Subject Classification 2010
Primary: 32Q15, 32U05, 32W20
Secondary: 32Q20
Milestones
Received: 27 June 2017
Revised: 4 February 2018
Accepted: 10 April 2018
Published: 6 June 2018
Authors
Tamás Darvas
Department of Mathematics
University of Maryland
College Park, MD
United States
Eleonora Di Nezza
Institut des Hautes Études Scientifiques
Université Paris-Saclay
Bures sur Yvette
France
Chinh H. Lu
Laboratoire de Mathématiques d’Orsay
Université Paris-Sud
CNRS
Université Paris-Saclay
Orsay
France